American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alex Martsinkovsky. Almost split sequences and Zariski differentials . Trans. Amer. Math. Soc. 319 (1990) 285-307. MR 955490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. D. Long. On the linear representation of braid groups . Trans. Amer. Math. Soc. 311 (1989) 535-560. MR 943606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Cano. Desingularizations of plane vector fields . Trans. Amer. Math. Soc. 296 (1986) 83-93. MR 837799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Draper and Klaus Fischer. Derivations into the integral closure . Trans. Amer. Math. Soc. 271 (1982) 283-298. MR 648093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen Shing Toung Yau. On maximally elliptic singularities . Trans. Amer. Math. Soc. 257 (1980) 269-329. MR 552260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1